# SDR DALA2024060405764

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-847 Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0375205) AFT CARGO COMPARTMENT Z CHANNEL AT STA 727-847 LBL 24 IS CORRODED. REPAIRED AFT CARGO COMPARTMENT Z CHANNEL FROM STA 727 TO STA 847, LBL 24 PER B737-900 SRM 53-00-53-2R-6, SRM 51-40-05-0G, SRM 51-40-02-0G AND DWG# 146A7502 REV-A.
